JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Continuous Time Approximations to GARCH(1, 1)-Family Models and Their Limiting Properties
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Continuous Time Approximations to GARCH(1, 1)-Family Models and Their Limiting Properties
Lee, O.;
  PDF(new window)
 Abstract
Various modified GARCH(1, 1) models have been found adequate in many applications. We are interested in their continuous time versions and limiting properties. We first define a stochastic integral that includes useful continuous time versions of modified GARCH(1, 1) processes and give sufficient conditions under which the process is exponentially ergodic and -mixing. The central limit theorem for the process is also obtained.
 Keywords
Exponential ergodicity;diffusion limit;Lvy-driven volatility process;modified GARCH(1, 1) process;central limit theorem;
 Language
English
 Cited by
 References
1.
Bhattacharya, R. N. (1982). On the functional central limit theorem and the law of the iterated logarithm for Markov processes, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 60, 185-201. crossref(new window)

2.
Bollerslev, T. (1986). Generalized autoregressive conditional heteroscedasticity, Journal of Econometrics, 31, 307-327. crossref(new window)

3.
Donati-Martin, C., Ghomrasni, R. and Yor, M. (2001). On certain Markov processes attached to exponential functionals of Brownian motion; application to Asian options, Revista Mathmatica Iberoamericana, 17, 179-193.

4.
Doukhan, P. (1994). Mixing: Properties and Examples, Springer, New York.

5.
Duan, J. C. (1997). Augmented GARCH(p, q) process and its diffusion limit, Journal of Econometrics, 79, 97-127. crossref(new window)

6.
Engle, R. F. (1982). Autoregressive conditional heteroscedasticity with estimates of the variance of U.K. inflation, Econometrica, 50, 987-1008. crossref(new window)

7.
Fasen, V. (2010). Asymptotic results for sample autocovariance functions and extremes of integrated generalized Ornstein-Uhlenbeck processes, Bernoulli, 16, 51-79. crossref(new window)

8.
Kallsen, J. and Vesenmayer, B. (2009). COGARCH as a continuous time limit of GARCH(1, 1), Stochastic Processes and Their Applications, 119, 74-98. crossref(new window)

9.
Kluppelberg, C., Lindner, A. and Maller, R. A. (2004). A continuous time GARCH process driven by a Levy process: Stationarity and second order behavior, Journal of Applied Probability, 41, 601-622. crossref(new window)

10.
Kluppelberg, C., Lindner, A. and Maller, R. A. (2006). Continuous time volatility modelling: COGARCH versus Ornstein-Uhlenbeck models, in Kabanov, Y., Liptser, R. and Stoyanov, J. (Eds.), Stochastic Calculus to Mathematical Finance, Springer, Berlin, 393-419.

11.
Lee, O. (2012a). V-uniform ergodicity of a continuous time asymmetric power GARCH(1, 1) model, Statistics and Probability Letters, 82, 812-817. crossref(new window)

12.
Lee, O. (2012b). Exponential ergodicity and ${\beta}$-mixing property for generalized Ornstein-Uhlenbeck processes, Theoretical Economics Letters, 2, 21-25. crossref(new window)

13.
Lindner, A. (2009). Continuous time approximations to GARCH and stochastic volatility models, in Andersen, T.G., Davis, R.A., Kreiss, J.P. and Mikosch, T.(Eds.), Handbook of Financial Time Series, Springer, Berlin, 481-496.

14.
Maller, R. A., Muller, G. and Szimayer, A. (2008). GARCH modelling in continuous time for irregularly spaced time series data, Bernoulli, 14, 519-542. crossref(new window)

15.
Meyn, S. P. and Tweedie, R. L. (1993). Markov Chain and Stochastic Stability, Springer-Verlag, Berlin.

16.
Nelson, D. B. (1990). ARCH models as diffusion approximations, Journal of Econometrics, 45, 7-38. crossref(new window)

17.
Protter, P. (2005). Stochastic Integration and Differential Equations, Springer, New York.

18.
Sato, K. (1999). Levy Processes and Infinitely Divisible Distributions, Cambridge University Press, Cambridge.

19.
Tuominen, P. and Tweedie, R. L. (1979). Exponential decay and ergodicity of general Markov processes and their discrete skeletons, Advances in Applied Probability, 11, 784-803. crossref(new window)